# SDR ASAA0480515

- Difficulty date: September 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610
- Condition: Chafed
- Location: Rt Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, RT VERTICAL STAB LOWER SURFACE CHAFED IN 5 EA SPOTS INNER BANANA FAIRING PANEL 3802A, ATTACHMENT AREA.  REMOVED DAMAGED SKINS, ORDERED AND INSTALLED NEW SKINS IAW SRM 51-30-2.
